MAUDE Adverse Event Report: MC3, INC. VITALFLOW CONSOLE; BLOOD PUMP FOR ECMO, LONG-TERM (> 6 HOURS) USE

MC3, INC. VITALFLOW CONSOLE; BLOOD PUMP FOR ECMO, LONG-TERM (> 6 HOURS) USE
Model Number 58100
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use, during initial product training with clinical team, of a vital flow console instrument, it was reported that the console would not provide rpm for roughly 60-90 seconds after start-up, and on shut down the screen froze, necessitating a hard reset.There was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional info b5: medtronic received additional information that no error message was displayed, it just would not ramp up rpm (customer verified cable was fully plugged), and screen froze at shutdown.The alarm history was not accessed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VITALFLOW CONSOLE
Common Device Name
BLOOD PUMP FOR ECMO, LONG-TERM (> 6 HOURS) USE
Manufacturer (Section D)
MC3, INC.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3, INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24647332
Report Number3011468686-2026-00022
Device Sequence Number9918570
Product Code QNR
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K250199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58100
Device Catalogue Number58100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer03/20/2026
04/14/2026
05/01/2026
07/22/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/02/2026
05/12/2026
06/23/2026
07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown